# SDR WVER2012070692301

- Difficulty date: July 6, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 20,635 hours, 16,756 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BULKHEAD AFT WEB ON LEFT AND RIGHT SIDES IS CORRODED.
